Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 101, NWS Norman, OK

May 8, 20145 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 8, 2014, 12:12 AM CDT for 5 counties in Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2014, 12:12 AM CDT (05:12 UTC)
Expired
May 8, 2014, 1:00 AM CDT
In force
48 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Canadian County, OK, Cleveland County, OK, Grady County, OK, McClain County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 22 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 12:21 AM CDTTSTM WND DMG3 Ese Will Rogers Airpo, OKTREES DOWN AT PRIVATE RESIDENCE ON 92ND STREET BETWEEN MAY AND PENNSYLVANIA AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 9:38 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1446 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WUUS54 KOUN 080512
SVROUN
OKC017-027-051-087-109-080600-
/O.NEW.KOUN.SV.W.0101.140508T0512Z-140508T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1212 AM CDT THU MAY 8 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  NORTHEASTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
  NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 100 AM CDT

* AT 1212 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  SOUTHWESTERN OKLAHOMA CITY...OR NEAR WILL ROGERS AIRPORT...MOVING
  EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...DEL CITY...
  NEWCASTLE...YUKON...BETHANY...MUSTANG...CHOCTAW...WARR ACRES...
  TUTTLE...HARRAH...SPENCER...NICHOLS HILLS...JONES...NICOMA PARK...
  VALLEY BROOK...BRIDGE CREEK AND STELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3523 9777 3549 9777 3565 9715 3524 9715
TIME...MOT...LOC 0512Z 256DEG 32KT 3541 9766 

HAIL...1.00IN
WIND...60MPH

$$

03
2 follow-up statements
009 
WWUS54 KOUN 080528
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1228 AM CDT THU MAY 8 2014

OKC017-027-051-087-109-080600-
/O.CON.KOUN.SV.W.0101.000000T0000Z-140508T0600Z/
MCCLAIN OK-OKLAHOMA OK-GRADY OK-CLEVELAND OK-CANADIAN OK-
1228 AM CDT THU MAY 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHWESTERN MCCLAIN...SOUTHERN OKLAHOMA...NORTHEASTERN GRADY...
NORTHERN CLEVELAND AND SOUTHEASTERN CANADIAN COUNTIES...

AT 1227 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHERN
OKLAHOMA CITY...OR NEAR SMITH VILLAGE...MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...DEL CITY...
NEWCASTLE...YUKON...BETHANY...MUSTANG...CHOCTAW...WARR ACRES...
TUTTLE...HARRAH...SPENCER...NICHOLS HILLS...JONES...NICOMA PARK...
VALLEY BROOK...BRIDGE CREEK AND STELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING
DESTRUCTIVE STRAIGHT LINE WINDS. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT. MOVE AWAY FROM WINDOWS.

&&

LAT...LON 3523 9777 3549 9777 3565 9715 3524 9715
TIME...MOT...LOC 0527Z 256DEG 32KT 3543 9749 

HAIL...1.00IN
WIND...70MPH

$$

03
726 
WWUS54 KOUN 080534
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1234 AM CDT THU MAY 8 2014

OKC017-051-087-080543-
/O.CAN.KOUN.SV.W.0101.000000T0000Z-140508T0600Z/
MCCLAIN OK-GRADY OK-CANADIAN OK-
1234 AM CDT THU MAY 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCCLAIN...
NORTHEASTERN GRADY AND SOUTHEASTERN CANADIAN COUNTIES IS CANCELLED...
    
THE STORM HAS MOVED OUT OF THE WARNED AREA AND THE WARNING HAS BEEN CANCELLED.

LAT...LON 3530 9759 3531 9763 3532 9764 3553 9760
      3565 9715 3530 9715
TIME...MOT...LOC 0533Z 253DEG 27KT 3544 9751 

$$

OKC027-109-080600-
/O.CON.KOUN.SV.W.0101.000000T0000Z-140508T0600Z/
OKLAHOMA OK-CLEVELAND OK-
1234 AM CDT THU MAY 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHERN OKLAHOMA AND NORTHERN CLEVELAND COUNTIES...

AT 1233 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
OKLAHOMA CITY...OR NEAR SMITH VILLAGE...MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORTHERN NORMAN...MOORE...MIDWEST CITY...DEL CITY...
CHOCTAW...WARR ACRES...HARRAH...SPENCER...NICHOLS HILLS...JONES...
NICOMA PARK...VALLEY BROOK...NEWALLA...STANLEY DRAPER LAKE...TINKER
AIR FORCE BASE...STELLA...NORTHERN LAKE THUNDERBIRD...FOREST PARK AND
LAKE ALUMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3530 9759 3531 9763 3532 9764 3553 9760
      3565 9715 3530 9715
TIME...MOT...LOC 0533Z 253DEG 27KT 3544 9751 

HAIL...1.00IN
WIND...70MPH

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 8:48 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 7, 8:48 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT WED MAY 7 2014

.UPDATE...
SEVERE WEATHER THREAT THIS EVENING... UPDATED POPS/WX/TEMPS

&&

.DISCUSSION...
QUICK EVENING UPDATE... STORMS CONTINUE DEVELOP ACROSS PORTIONS OF
WRN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. THE DRYLINE HAS
STARTED TO RETREAT... WITH 01Z SFC ANALYSIS PLACING IT SOMEWHERE
NEAR THE OK/TX PH BORDER. DEW POINTS HAVE RECOVERED NICELY...
WITH BUFKIT PROFILES CONTINUING TO SHOW A DECENT ENVIRONMENT
ACROSS SWRN OK AND WRN N TX... 0-6KM SHEAR OF 30 TO 45KTS... AND
1000 TO 1700 J/KG SBCAPE. AS STORM MOVE EAST... THEY WILL START TO
MOVE INTO A SLIGHTLY LESS FAVORABLE ENVIRONMENT FOR SFC BASED
STORMS... AS 08/00Z OPERATIONAL SOUNDING FROM KOUN STILL SHOWS A
SIZABLE EML BETWEEN 850-800MB. HOWEVER... SFC BASED MOISTURE IS
GOOD... WITH A GOOD ISENTROPIC RESPONSE IN THE BL. BUFR SOUNDINGS
FROM OKC SHOWS THE EML WEAKENING... AND COMBINED WITH THE
INCREASED LLJ OVERNIGHT AS THE H500 TROUGH DIGS FURTHER E/SE
ACROSS THE ROCKIES... EXPECT A ROUND TWO OF CONVECTION ACROSS THE
REGION TO PICK UP NEAR/AFTER MIDNIGHT CONTINUING THROUGH THE
MORNING. EXPECT A LINEAR/COMPLEX TO EVOLVE THROUGH THE EARLYTHURSDAY
MORNING HOURS CONSIDERING DECENT 1500 TO 1800 SFC-500 MUCAPE AND
0-3KM SHEAR OF 30 TO 40 KTS AHEAD OF A WEAK SFC TROUGH NUDGING
EASTWARD. THE SEVERE THREAT WILL LESSEN OVERNIGHT... BUT IF
CLUSTERS ARE ABLE TO DEVELOP ANY SIZABLE COLD POOLS... THERE COULD
BE A WIND THREAT OVERNIGHT.

JTK

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  82  59  80 /  40  60  20  10
HOBART OK         64  89  54  83 /  40  30  10   0
WICHITA FALLS TX  67  87  60  87 /  50  50  10  10
GAGE OK           60  85  48  80 /  20  10  10   0
PONCA CITY OK     70  82  58  78 /  40  50  50  10
DURANT OK         69  79  67  85 /  30  80  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 7, 11:44 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1144 PM CDT WED MAY 7 2014

OKZ004>048-050>052-TXZ083>090-082200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1144 PM CDT WED MAY 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THE REST OF
TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY WEST OF A LINE FROM SEMINOLE
TO MADILL...INCLUDING THE WESTERN HALF OF OKLAHOMA AND ALL OF
WESTERN NORTH TEXAS.

THE SLIGHT RISK AREA INCLUDES OKLAHOMA CITY...WICHITA FALLS...
LAWTON...PONCA CITY...ENID...CLINTON...ALTUS...AND STILLWATER.

TIMING...
A FEW SEVERE STORMS REMAIN POSSIBLE FOR THE REST OF TONIGHT...
BUT OVERALL INTENSITY WILL SLOWLY DECREASE.

IMPACTS...
LARGE HAIL UP TO THE SIZE OF GOLF BALLS...
DAMAGING WIND GUSTS UP TO 70 MPH...
LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES WHICH MAY CAUSE
FLASH FLOODING...

DISCUSSION...
THE APPROACH OF A LOW PRESSURE SYSTEM WILL ALLOW FOR MORE STORM
DEVELOPMENT AND INCREASING COVERAGE OF STORMS FOR THE REST
OF TONIGHT. THE GREATEST COVERAGE OF STORMS WILL MAINLY BE
OVER CENTRAL AND SOUTHERN OKLAHOMA AS WELL AS WESTERN NORTH
TEXAS. A FEW STORMS WILL BE SEVERE DUE TO MODERATE INSTABILITY
AND INCREASING SHEAR WITH LARGE HAIL AND DAMAGING WINDS AS THE
MAIN HAZARDS. STORMS MAY BECOME ELEVATED. STORMS ARE EXPECTED
TO ORGANIZE INTO CLUSTERS OR PERHAPS A SQUALL LINE LATE TONIGHT
AND MOVE EAST. WITH ABUNDANT MOISTURE MOVING INTO THE AREA...
LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES MAY OCCUR LATE TONIGHT...
WHICH MAY CAUSE FLASH FLOODING IN A FEW LOCATIONS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS SHOULD CONTINUE TO
PREPARE FOR SEVERE WEATHER OPERATIONS FOR THE REST OF TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY
EVENING ACROSS THE AREA. THE MAIN HAZARDS WILL BE LARGE HAIL UP
TO GOLF BALL SIZE AND DAMAGING WINDS UP TO 70 MPH.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF THE AREA
THURSDAY NIGHT THROUGH TUESDAY. A FEW SEVERE STORMS WILL
BE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS/CMS

In the hours before

Local storm report, May 7, 10:53 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             ALBERT                  35.23N 98.41W
05/07/2014  E1.75 INCH       CADDO              OK   AMATEUR RADIO

&&

DW
Special weather statement, May 7, 11:02 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT WED MAY 7 2014

OKZ023-027-038-080430-
CADDO OK-GRADY OK-COMANCHE OK-
1102 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...WEST CENTRAL
GRADY AND NORTHERN COMANCHE COUNTIES UNTIL 1130 PM CDT...

AT 1058 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF MEDICINE PARK...MOVING NORTHEAST AT 65 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3456 9849 3465 9868 3510 9842 3491 9800
TIME...MOT...LOC 0358Z 211DEG 55KT 3467 9854
Special weather statement, May 7, 11:05 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1105 PM CDT WED MAY 7 2014

OKZ025-028-029-080500-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
1105 PM CDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKLAHOMA...NORTHWESTERN
MCCLAIN AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 1200 AM CDT...

AT 1102 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
MOORE...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3520 9767 3539 9767 3572 9730 3572 9729
      3553 9714 3550 9715
TIME...MOT...LOC 0402Z 225DEG 29KT 3535 9758
Local storm report, May 7, 11:17 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     GRACEMONT               35.19N 98.26W
05/07/2014                   CADDO              OK   AMATEUR RADIO

            SEVERAL BUILDINGS DAMAGED. POWER LINES DOWN.

&&

DW
Local storm report, May 7, 11:21 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HAIL             MEDICINE PARK           34.73N 98.50W
05/07/2014  E1.00 INCH       COMANCHE           OK   PUBLIC

&&

DW
Local storm report, May 8, 12:11 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             WILL ROGERS AIRPORT     35.39N 97.60W
05/07/2014  E1.75 INCH       OKLAHOMA           OK   PUBLIC

&&

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:00 PM CDTTornado WarningOUNCotton30 min
May 7, 7:01 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa44 min
May 7, 7:08 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens52 min
May 7, 7:09 PM CDTTornado WarningOUNCaddo, Comanche36 min
May 7, 7:15 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Washita45 min
May 7, 7:29 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens46 min
May 7, 7:33 PM CDTSpecial Weather StatementOUNRoger Mills27 min
May 7, 7:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
May 7, 7:51 PM CDTSpecial Weather StatementOUNGreer39 min
May 7, 7:54 PM CDTSpecial Weather StatementOUNHarper66 min
May 7, 8:09 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens51 min
May 7, 8:23 PM CDTSpecial Weather StatementOUNStephens22 min
May 7, 8:27 PM CDTSpecial Weather StatementOUNGrant18 min
May 7, 8:30 PM CDTSevere Thunderstorm WarningOUNCuster, Greer, Kiowa, Washita45 min
May 7, 8:39 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Stephens51 min
May 7, 8:51 PM CDTSevere Thunderstorm WarningOUNStephens39 min
May 7, 9:02 PM CDTSpecial Weather StatementOUNGrady58 min
May 7, 9:10 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita50 min
May 7, 9:26 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, Stephens49 min
May 7, 9:53 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady52 min
May 7, 10:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady57 min
May 7, 10:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady49 min
May 7, 11:02 PM CDTSpecial Weather StatementOUNComanche28 min
May 7, 11:05 PM CDTSpecial Weather StatementOUNOklahoma55 min
May 7, 11:20 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady40 min
May 7, 11:21 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma54 min
May 7, 11:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, McClain, Oklahoma46 min
May 7, 11:42 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 8, 12:37 AM CDTSpecial Weather StatementOUNLincoln23 min
May 8, 12:49 AM CDTHigh Wind WarningOUNCaddo, Comanche, Cotton, Grady, Jefferson, Stephens118 min
May 8, 12:58 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma, Payne32 min
May 8, 1:30 AM CDTSpecial Weather StatementOUNNoble60 min
May 8, 4:48 AM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey, Washita42 min
May 8, 7:08 AM CDTSpecial Weather StatementOUNGarvin, Johnston, Marshall, Murray37 min
May 8, 5:12 PM CDTSpecial Weather StatementOUNKay33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.